# SDR AALA20121003005

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 101,608 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO SKIN AT STATION 377, JUST ABOVE STRINGER 32 LEFT.  ACCOMPLISHED ULTRASONIC AND DYE PENETRANT INSPECTIONS WITH NO CRACKS DETECTED.  INSTALLED REPAIR RIVETS AT STATION 377 PER SRM 53-00-01-2R.
